Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Sobhy, M.I. and Burman, S. (2000) The transition from solitons to chaos in the solution of the logistic equation. International Journal of Bifurcation and Chaos, 10 (12). pp. 2823-2829. ISSN 0218-1274. (The full text of this publication is not available from this repository)

This list was generated on Fri Jun 6 20:40:11 2014 BST.